MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD PS TIB BRG 12X87/91MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD PS TIB BRG 12X87/91MM; PROSTHESIS, KNEE
Catalog Number 183682
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent an initial left knee surgery.Approximately 1.3 years post-implantation the patient underwent a revision due to a broken articular surface.The patient did not report a precipitating event such as a fall, stating the issue occurred spontaneously.The patient experienced pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
VANGUARD PS TIB BRG 12X87/91MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25853002
Report Number0001825034-2026-02099
Device Sequence Number12060558
Product Code JWH
UDI-Device Identifier00880304272101
UDI-Public(01)00880304272101(17)271214(01)65804607
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number183682
Device Lot Number65804607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight136 KG